Alert archive / Georgia / River Flood Warnings in 2010
River Flood Warning 9, NWS Atlanta, GA
NWS Atlanta, GA issued this river flood warning at Jan 22, 2010, 1:17 AM EST for Pulaski County, Georgia. It was in force for 30 hr.
The area
The counties it named.
The facts
- Issued
- Jan 22, 2010, 1:17 AM EST (06:17 UTC)
- Expired
- Jan 23, 2010, 7:10 AM EST
- In force
- 30 hr
- Issued by
- NWS Atlanta, GA
- Flood severity
- Minor
County Pulaski County, GA
The radar
The Robins AFB radar (KJGX), 51 km from the middle of the area, began a volume at 06:17 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Tucsawhatchee Creek near Hawkinsville (TSCG1). The gauge peaked at 12.57 ft at Jan 22, 2010, 1:00 PM EST.
- Action stage
- 9 ft
- Minor stage
- 11 ft
- Moderate stage
- 16 ft
- Major stage
- 21 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 02215100, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted, in the capitals the NWS used until 2016.
211 WGUS42 KFFC 220617 FLWFFC BULLETIN - IMMEDIATE BROADCAST REQUESTED FLOOD WARNING NATIONAL WEATHER SERVICE PEACHTREE CITY GA 117 AM EST FRI JAN 22 2010 ...THE NATIONAL WEATHER SERVICE IN PEACHTREE CITY HAS ISSUED A FLOOD WARNING FOR THE FOLLOWING RIVERS IN GEORGIA... DISPATCHER CREEK NEAR HAWKINSVILLE AFFECTING PULASKI COUNTY .RECENT HEAVY RAINFALL ACROSS THE AREA HAS CAUSED SIGNIFICANT RUNOFF INTO STREAMS AND RIVERS...CAUSING THE RIVERS TO RISE. SOME POINTS ALONG THE RIVER SYSTEM WILL EXPERIENCE FLOODING. PRECAUTIONARY/PREPAREDNESS ACTIONS... ALL PERSONS WITH INTERESTS ALONG THE RIVER SHOULD MONITOR THE LATEST FORECASTS...AND BE PREPARED TO TAKE NECESSARY PRECAUTIONS TO PROTECT LIFE AND PROPERTY. DO NOT DRIVE CARS THROUGH FLOODED AREAS. IF YOU SEE FLOOD WATERS...REMEMBER TO TURN AROUND AND DO NOT DROWN. THE LATEST STAGE DATA WAS FURNISHED IN COOPERATION WITH THE UNITED STATES GEOLOGICAL SURVEY. && GAC235-222017- /O.NEW.KFFC.FL.W.0009.100122T0617Z-000000T0000Z/ /TSCG1.1.ER.100122T0545Z.100122T0545Z.000000T0000Z.NO/ 117 AM EST FRI JAN 22 2010 THE NATIONAL WEATHER SERVICE IN PEACHTREE CITY HAS ISSUED A * FLOOD WARNING FOR THE DISPATCHER CREEK NEAR HAWKINSVILLE * FROM LATER THIS MORNING UNTIL FURTHER NOTICE. * AT 1245 AM FRIDAY THE STAGE WAS 10.7 FEET AND RISING QUICKLY. * FLOOD STAGE IS 11.0 FEET. $$
6 follow-up statements
784 WGUS82 KFFC 220839 FLSFFC BULLETIN - IMMEDIATE BROADCAST REQUESTED FLOOD STATEMENT NATIONAL WEATHER SERVICE PEACHTREE CITY GA 339 AM EST FRI JAN 22 2010 ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN GEORGIA... TUCSAWHATCHEE CREEK NEAR HAWKINSVILLE AFFECTING PULASKI COUNTY OCMULGEE RIVER NEAR ABBEVILLE AFFECTING DODGE...TELFAIR AND WILCOX COUNTIES PRECAUTIONARY/PREPAREDNESS ACTIONS... ALL PERSONS WITH INTERESTS ALONG THE RIVER SHOULD MONITOR THE LATEST FORECASTS...AND BE PREPARED TO TAKE NECESSARY PRECAUTIONS TO PROTECT LIFE AND PROPERTY. DO NOT DRIVE CARS THROUGH FLOODED AREAS. IF YOU SEE FLOOD WATERS...REMEMBER TO TURN AROUND AND DO NOT DROWN. && GAC235-222239- /O.CON.KFFC.FL.W.0009.000000T0000Z-000000T0000Z/ /TSCG1.1.ER.100122T0545Z.100122T0745Z.000000T0000Z.NO/ 339 AM EST FRI JAN 22 2010 THE FLOOD WARNING CONTINUES FOR THE TUCSAWHATCHEE CREEK NEAR HAWKINSVILLE * UNTIL FURTHER NOTICE. * AT 245 AM FRIDAY THE STAGE WAS 11.4 FEET AND FALLING. * MINOR FLOODING IS OCCURRING. * FLOOD STAGE IS 11.0 FEET. $$ GAC091-271-315-222238- /O.CON.KFFC.FL.W.0006.100123T0600Z-000000T0000Z/ /ABBG1.1.ER.100123T0600Z.100126T0600Z.000000T0000Z.NO/ 339 AM EST FRI JAN 22 2010 THE FLOOD WARNING CONTINUES FOR THE OCMULGEE RIVER NEAR ABBEVILLE * FROM AFTER MIDNIGHT SATURDAY UNTIL FURTHER NOTICE. * AT 245 AM FRIDAY THE STAGE WAS 11.4 FEET AND RISING. * MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 12.0 FEET. * FORECAST TO RISE ABOVE FLOOD STAGE AFTER MIDNIGHT SATURDAY AND CONTINUE TO RISE TO NEAR 13.2 FEET EARLY TUESDAY MORNING. ADDITIONAL RISES ARE POSSIBLE THEREAFTER. * AT 13.0 FEET...MINOR FLOODING OF LOWLANDS ADJACENT TO THE RIVER CONTINUE TO EXPAND INTO THE FLOOD PLAIN. FLOODING OF THE NEARBY PARK AND PARKING LOT AT THE BOAT RAMP ALSO EXPANDS. $$
639 WGUS82 KFFC 221632 FLSFFC BULLETIN - IMMEDIATE BROADCAST REQUESTED FLOOD STATEMENT NATIONAL WEATHER SERVICE PEACHTREE CITY GA 1132 AM EST FRI JAN 22 2010 ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN GEORGIA... OCMULGEE RIVER NEAR ABBEVILLE AFFECTING DODGE...TELFAIR AND WILCOX COUNTIES... TURKEY CREEK NEAR BYROMVILLE AFFECTING DOOLY COUNTY... TUCSAWHATCHEE CREEK NEAR HAWKINSVILLE AFFECTING PULASKI COUNTY. .RECENT HEAVY RAINFALL ACROSS THE AREA HAS CAUSED SIGNIFICANT RUNOFF INTO STREAMS AND RIVERS...CAUSING THE RIVERS TO RISE. SOME POINTS ALONG THE RIVER SYSTEM WILL EXPERIENCE FLOODING. PRECAUTIONARY/PREPAREDNESS ACTIONS... ALL PERSONS WITH INTERESTS ALONG THE RIVER SHOULD MONITOR THE LATEST FORECASTS...AND BE PREPARED TO TAKE NECESSARY PRECAUTIONS TO PROTECT LIFE AND PROPERTY. DO NOT DRIVE CARS THROUGH FLOODED AREAS. IF YOU SEE FLOOD WATERS...REMEMBER TO TURN AROUND AND DO NOT DROWN. && GAC093-230632- /O.CON.KFFC.FL.W.0005.000000T0000Z-000000T0000Z/ /BVLG1.1.ER.100121T1545Z.100122T0245Z.000000T0000Z.NO/ 1132 AM EST FRI JAN 22 2010 THE FLOOD WARNING CONTINUES FOR THE TURKEY CREEK NEAR BYROMVILLE... * UNTIL FURTHER NOTICE. * AT 10 AM FRIDAY THE STAGE WAS 10.2 FEET...AND FALLING. * MINOR FLOODING IS OCCURRING AND IS FORECAST. * FLOOD STAGE IS 10 FEET. $$ GAC235-230631- /O.CON.KFFC.FL.W.0009.000000T0000Z-000000T0000Z/ /TSCG1.1.ER.100122T0545Z.100122T1530Z.000000T0000Z.NO/ 1132 AM EST FRI JAN 22 2010 THE FLOOD WARNING CONTINUES FOR THE TUCSAWHATCHEE CREEK NEAR HAWKINSVILLE... * UNTIL FURTHER NOTICE. * AT 10 AM FRIDAY THE STAGE WAS 12.5 FEET...AND RISING. * MINOR FLOODING IS OCCURRING AND IS FORECAST. * FLOOD STAGE IS 11 FEET. $$ GAC091-271-315-230631- /O.EXT.KFFC.FL.W.0006.100123T0000Z-000000T0000Z/ /ABBG1.1.ER.100123T0000Z.100125T1200Z.000000T0000Z.NO/ 1132 AM EST FRI JAN 22 2010 THE FLOOD WARNING CONTINUES FOR THE OCMULGEE RIVER NEAR ABBEVILLE... * UNTIL FURTHER NOTICE. * AT 10 AM FRIDAY THE STAGE WAS 11.7 FEET...AND RISING. * MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 12 FEET. * FORECAST TO RISE ABOVE FLOOD STAGE BY THIS EVENING AND CONTINUE TO RISE TO NEAR 13.2 FEET BY MONDAY MORNING. * AT 13 FEET...MINOR FLOODING OF LOWLANDS ADJACENT TO THE RIVER CONTINUE TO EXPAND INTO THE FLOOD PLAIN. FLOODING OF THE NEARBY PARK AND PARKING LOT AT THE BOAT RAMP ALSO EXPANDS. $$
889 WGUS82 KFFC 222127 FLSFFC BULLETIN - IMMEDIATE BROADCAST REQUESTED FLOOD STATEMENT NATIONAL WEATHER SERVICE PEACHTREE CITY GA 427 PM EST FRI JAN 22 2010 ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN GEORGIA... TUCSAWHATCHEE CREEK NEAR HAWKINSVILLE AFFECTING PULASKI COUNTY OCMULGEE RIVER NEAR ABBEVILLE AFFECTING DODGE...TELFAIR AND WILCOX COUNTIES OCONEE RIVER NEAR MOUNT VERNON AFFECTING MONTGOMERY...TREUTLEN AND WHEELER COUNTIES .RECENT HEAVY RAINFALL ACROSS THE AREA HAS CAUSED SIGNIFICANT RUNOFF INTO STREAMS AND RIVERS...CAUSING THE RIVERS TO RISE. SOME POINTS ALONG THE RIVER SYSTEM WILL EXPERIENCE FLOODING. PRECAUTIONARY/PREPAREDNESS ACTIONS... ALL PERSONS WITH INTERESTS ALONG THE RIVER SHOULD MONITOR THE LATEST FORECASTS...AND BE PREPARED TO TAKE NECESSARY PRECAUTIONS TO PROTECT LIFE AND PROPERTY. DO NOT DRIVE CARS THROUGH FLOODED AREAS. IF YOU SEE FLOOD WATERS...REMEMBER TO TURN AROUND AND DO NOT DROWN. && GAC235-231127- /O.CON.KFFC.FL.W.0009.000000T0000Z-000000T0000Z/ /TSCG1.1.ER.100122T0545Z.100122T1945Z.000000T0000Z.NO/ 427 PM EST FRI JAN 22 2010 THE FLOOD WARNING CONTINUES FOR THE TUCSAWHATCHEE CREEK NEAR HAWKINSVILLE * UNTIL FURTHER NOTICE. * AT 3 PM FRIDAY THE STAGE WAS 12.5 FEET...AND STEADY. * MINOR FLOODING IS OCCURRING AND FORECAST TO CONTINUE. * FLOOD STAGE IS 11.0 FEET. $$ GAC091-271-315-231126- /O.CON.KFFC.FL.W.0006.100123T0000Z-000000T0000Z/ /ABBG1.1.ER.100123T0000Z.100125T1200Z.000000T0000Z.NO/ 427 PM EST FRI JAN 22 2010 THE FLOOD WARNING CONTINUES FOR THE OCMULGEE RIVER NEAR ABBEVILLE * FROM THIS EVENING UNTIL FURTHER NOTICE. * AT 3 PM FRIDAY THE STAGE WAS 12.0 FEET...AND RISING. * MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 12.0 FEET. * FORECAST TO RISE ABOVE FLOOD STAGE BY THIS EVENING AND CONTINUE TO RISE TO NEAR 13.2 FEET BY MONDAY MORNING. * AT 13.0 FEET...MINOR FLOODING OF LOWLANDS ADJACENT TO THE RIVER CONTINUE TO EXPAND INTO THE FLOOD PLAIN. FLOODING OF THE NEARBY PARK AND PARKING LOT AT THE BOAT RAMP ALSO EXPANDS. $$ GAC209-283-309-231126- /O.CON.KFFC.FL.W.0010.100123T1800Z-100126T1800Z/ /MTVG1.1.ER.100123T1800Z.100124T0600Z.100126T1200Z.NO/ 427 PM EST FRI JAN 22 2010 THE FLOOD WARNING CONTINUES FOR THE OCONEE RIVER NEAR MOUNT VERNON * FROM TOMORROW EARLY AFTERNOON UNTIL TUESDAY AFTERNOON. * AT 4 PM FRIDAY THE STAGE WAS 15.2 FEET...AND RISING. * MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 16.0 FEET. * FORECAST TO RISE ABOVE FLOOD STAGE BY EARLY SATURDAY AFTERNOON AND CONTINUE TO RISE TO NEAR 16.2 FEET BY EARLY SUNDAY MORNING. THE RIVER WILL FALL BELOW FLOOD STAGE BY TUESDAY MORNING. * AT 16.0 FEET...FLOOD STAGE IS REACHED. THE FLOOD PLAIN BECOMES FLOODED. THESE CONDITIONS AFFECT MAINLY GRAZING LAND AND TIMBERLANDS. FLOOD WATERS REACH TOP OF BOAT RAMP ON WHEELER COUNTY SIDE OF OCONEE RIVER. $$
889 WGUS82 KFFC 230238 FLSFFC BULLETIN - IMMEDIATE BROADCAST REQUESTED FLOOD STATEMENT NATIONAL WEATHER SERVICE PEACHTREE CITY GA 938 PM EST FRI JAN 22 2010 ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN GEORGIA... OCONEE RIVER NEAR MOUNT VERNON AFFECTING MONTGOMERY...TREUTLEN AND WHEELER COUNTIES ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN GEORGIA... TUCSAWHATCHEE CREEK NEAR HAWKINSVILLE AFFECTING PULASKI COUNTY OCMULGEE RIVER NEAR ABBEVILLE AFFECTING DODGE...TELFAIR AND WILCOX COUNTIES .RECENT HEAVY RAINFALL ACROSS THE AREA HAS CAUSED SIGNIFICANT RUNOFF INTO STREAMS AND RIVERS...CAUSING THE RIVERS TO RISE. SOME POINTS ALONG THE RIVER SYSTEM WILL EXPERIENCE FLOODING. && GAC235-231638- /O.CON.KFFC.FL.W.0009.000000T0000Z-000000T0000Z/ /TSCG1.1.ER.100122T0545Z.100122T1945Z.000000T0000Z.NO/ 938 PM EST FRI JAN 22 2010 THE FLOOD WARNING CONTINUES FOR THE TUCSAWHATCHEE CREEK NEAR HAWKINSVILLE * UNTIL FURTHER NOTICE. * AT 8 PM FRIDAY THE STAGE WAS 12.2 FEET...AND FALLING.. * MINOR FLOODING IS OCCURRING AND FORECAST TO CONTINUE. * FLOOD STAGE IS 11.0 FEET. $$ GAC091-271-315-231637- /O.CON.KFFC.FL.W.0006.000000T0000Z-000000T0000Z/ /ABBG1.1.ER.100122T2100Z.100126T0600Z.000000T0000Z.NO/ 938 PM EST FRI JAN 22 2010 THE FLOOD WARNING CONTINUES FOR THE OCMULGEE RIVER NEAR ABBEVILLE * UNTIL FURTHER NOTICE. * AT 8 PM FRIDAY THE STAGE WAS 12.3 FEET...AND RISING. * MINOR FLOODING IS OCCURRING AND FORECAST TO CONTINUE. * FLOOD STAGE IS 12.0 FEET. * THE RIVER WILL CONTINUE RISING TO NEAR 13.9 FEET BY EARLY TUESDAY MORNING THEN BEGIN FALLING. * AT 14.0 FEET...MODERATE FLOODING BEGINS. ROADS TO HOMES ALONG THE WEST SIDE OF THE RIVER IN ABBEVILLE BECOME INACCESSIBLE. $$ GAC209-283-309-231637- /O.EXT.KFFC.FL.W.0010.100124T0000Z-100126T0000Z/ /MTVG1.1.ER.100124T0000Z.100124T0600Z.100125T1800Z.NO/ 938 PM EST FRI JAN 22 2010 ...FLOOD WARNING CONTINUES FOR THE OCONEE RIVER NEAR MOUNT VERNON * FROM TOMORROW EVENING UNTIL MONDAY EVENING. * AT 9 PM FRIDAY THE STAGE WAS 15.3 FEET...AND RISING. * MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 16.0 FEET. * FORECAST TO RISE ABOVE FLOOD STAGE BY SATURDAY EVENING AND CONTINUE TO RISE TO NEAR 16.1 FEET BY SUNDAY EVENING. THE RIVER WILL FALL BELOW FLOOD STAGE MONDAY AFTERNOON. * AT 16.0 FEET...FLOOD STAGE IS REACHED. THE FLOOD PLAIN BECOMES FLOODED. THESE CONDITIONS AFFECT MAINLY GRAZING LAND AND TIMBERLANDS. FLOOD WATERS REACH TOP OF BOAT RAMP ON WHEELER COUNTY SIDE OF OCONEE RIVER. $$
232 WGUS82 KFFC 230850 FLSFFC BULLETIN - IMMEDIATE BROADCAST REQUESTED FLOOD STATEMENT NATIONAL WEATHER SERVICE PEACHTREE CITY GA 350 AM EST SAT JAN 23 2010 ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN GEORGIA... TUCSAWHATCHEE CREEK NEAR HAWKINSVILLE AFFECTING PULASKI COUNTY OCMULGEE RIVER NEAR ABBEVILLE AFFECTING DODGE...TELFAIR AND WILCOX COUNTIES OCONEE RIVER NEAR MOUNT VERNON AFFECTING MONTGOMERY...TREUTLEN AND WHEELER COUNTIES && GAC235-232250- /O.CON.KFFC.FL.W.0009.000000T0000Z-000000T0000Z/ /TSCG1.1.ER.100122T0545Z.100122T1945Z.000000T0000Z.NO/ 350 AM EST SAT JAN 23 2010 THE FLOOD WARNING CONTINUES FOR THE TUCSAWHATCHEE CREEK NEAR HAWKINSVILLE * UNTIL FURTHER NOTICE. * AT 245 AM SATURDAY THE STAGE WAS 11.4 FEET AND FALLING. * MINOR FLOODING IS OCCURRING. * FLOOD STAGE IS 11.0 FEET. $$ GAC091-271-315-232249- /O.CON.KFFC.FL.W.0006.000000T0000Z-000000T0000Z/ /ABBG1.1.ER.100122T2100Z.100126T0600Z.000000T0000Z.NO/ 350 AM EST SAT JAN 23 2010 THE FLOOD WARNING CONTINUES FOR THE OCMULGEE RIVER NEAR ABBEVILLE * UNTIL FURTHER NOTICE. * AT 245 AM SATURDAY THE STAGE WAS 12.7 FEET AND RISING. * MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 12.0 FEET. * THE RIVER WILL CONTINUE RISING TO NEAR 13.9 FEET EARLY TUESDAY MORNING THEN BEGIN FALLING. * AT 14.0 FEET...MODERATE FLOODING BEGINS. ROADS TO HOMES ALONG THE WEST SIDE OF THE RIVER IN ABBEVILLE BECOME INACCESSIBLE. $$ GAC209-283-309-232249- /O.CON.KFFC.FL.W.0010.100124T0000Z-100126T0000Z/ /MTVG1.1.ER.100124T0000Z.100124T0600Z.100125T1800Z.NO/ 350 AM EST SAT JAN 23 2010 THE FLOOD WARNING CONTINUES FOR THE OCONEE RIVER NEAR MOUNT VERNON * FROM THIS EVENING UNTIL MONDAY EVENING. * AT 3AM SATURDAY THE STAGE WAS 15.4 FEET AND RISING SLOW. * MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 16.0 FEET. * FORECAST TO RISE ABOVE FLOOD STAGE THIS EVENING AND CONTINUE TO RISE TO NEAR 16.1 FEET SUNDAY EVENING. THE RIVER WILL FALL BELOW FLOOD STAGE MONDAY AFTERNOON. * AT 16.0 FEET...FLOOD STAGE IS REACHED. THE FLOOD PLAIN BECOMES FLOODED. THESE CONDITIONS AFFECT MAINLY GRAZING LAND AND TIMBERLANDS. FLOOD WATERS REACH TOP OF BOAT RAMP ON WHEELER COUNTY SIDE OF OCONEE RIVER. $$
203 WGUS82 KFFC 231210 FLSFFC BULLETIN - IMMEDIATE BROADCAST REQUESTED FLOOD STATEMENT NATIONAL WEATHER SERVICE PEACHTREE CITY GA 710 AM EST SAT JAN 23 2010 ...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING RIVERS IN GEORGIA... TUCSAWHATCHEE CREEK NEAR HAWKINSVILLE AFFECTING PULASKI COUNTY. && GAC235-231240- /O.CAN.KFFC.FL.W.0009.000000T0000Z-100123T1210Z/ /TSCG1.1.ER.100122T0545Z.100122T1945Z.100123T1057Z.NO/ 710 AM EST SAT JAN 23 2010 THE FLOOD WARNING IS CANCELLED FOR THE TUCSAWHATCHEE CREEK NEAR HAWKINSVILLE. * AT 6 AM SATURDAY THE STAGE WAS 10.9 FEET...AND FALLING. * FLOOD STAGE IS 11 FEET. $$
What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before this river flood warning went out at Jan 21, 6:50 PM EST, 6 hours 27 minutes earlier.
Area forecast discussion, Jan 21, 6:50 PM EST, 6 hours 27 minutes before
AREA FORECAST DISCUSSION...UPDATED NATIONAL WEATHER SERVICE PEACHTREE CITY GA 650 PM EST THU JAN 21 2010 .UPDATE... WEDGE PUSHING WESTWARD ACROSS NORTH GA THIS EVENING. UPDATED FORECAST TO LOWER TEMPERATURES FOR TONIGHT MAINLY NORTHT AND EAST. NO OTHER CHANGES AT THIS TIME. (PREVIOUS) .SHORT TERM /TONIGHT THROUGH SATURDAY NIGHT/... LOW PRESSURE VICINITY OF MO BOOTHEEL MOVING NORTHEASTWARD TONIGHT. MEANWHILE...STRONG ASSOCIATED CLOSED UPPER LOW SHOULD PASS JUST TO OUR NORTH OVERNIGHT. SHOWERS AND A FEW THUNDERSTORMS WITH THIS UPPER SYSTEM DEVELOPING OVER MIDDLE TN THIS AFTERNOON...AND SOME OF THIS REDEVELOPMENT SHOULD AFFECT THE CWA THIS EVENING. HAVE LEFT CHANCE POPS ACROSS THE NORTH AND EAST THIS EVENING AND SLIGHT CHANCE SOUTHWEST. AFTER 06Z...POPS SHOULD BE CONFINED TO MAINLY NORTHEAST AND EAST ZONES. UPPER RIDGE BUILDING BRIEFLY OVER THE SOUTHEAST FRIDAY AND SATURDAY...BUT DEEP TROUGH IN THE CENTRAL STATES SHOULD PUSH ANOTHER FRONT TO OUR NORTHWEST CORNER SATURDAY NIGHT. MIN TEMPERATURES TONIGHT DEPEND ON SEVERAL THINGS. SOME WEDGING SHOWN IN THE NORTHEAST ZONES AND THIS MAY CONTINUE MOST OF THE NIGHT. ALSO...SEVERAL DEGREES DIFFERENCE IN MAV/MET...DEPENDING ON HOW FAST LOWER DEWPOINTS REACH THE CWA. FOR NOW..HAVE GENERALLY TAKEN A COMPROMISE ON MINS. OTHERWISE...STILL SOME BIG DIFFERENCE THROUGH THE SHORT TERM...DEPENDING ON AMOUNT OF CLOUDS AND WIND DIRECTION. IN GENERAL...A BLEND LOOKS OKAY. .LONG TERM /SUNDAY THROUGH THURSDAY/... NO CHANGES TO THE LONG TERM. ANOTHER CHANCE OF RAIN AND A FEW THUNDERSTORMS SATURDAY NIGHT INTO SUNDAY NIGHT AHEAD OF DEEP TROUGH MOVING TOWARD THE EASTERN STATES. RIDGING UNTIL THE END OF THE PERIOD WITH RAIN CHANCES AGAIN BY THURSDAY. && .AVIATION... STRONG EASTERLY LOW LEVEL FLOW WEDGING INTO THE FORECAST AREA FROM THE NORTHEAST BRINGING WIDESPREAD IFR TO SCATTERED LIFR CONDITIONS TO MUCH OF THE AREA ALREADY. IFR TO LIFR CONDITIONS ARE EXPECTED OVER ALL BUT THE EXTREME NORTHWEST...WEST AND SOUTHERN EDGES OF THE FORECAST AREA BY 00Z. ALL TAF SITES EXCEPT KCSG ARE EXPECTED TO REMAIN IFR OR LOWER FROM 00Z THROUGH 15Z. KCSG WILL SEE A MIXTURE OF MVFR AND IFR CONDITIONS 00Z THROUGH 14Z. ALL SITES WILL BEGIN IMPROVING 15Z THROUGH 20Z WITH MVFR CONDITIONS EXPECTED MOST AREAS BY 18Z. ISOLATED CONVECTION EXPECTED TO REMAIN NORTHWEST OF TAF SITES 00Z THROUGH 06Z...THEN DISSIPATE AND MOVE NORTH OF THE STATE. && .PRELIMINARY POINT TEMPS/POPS... ATHENS 40 54 39 56 44 / 50 10 0 10 60 ATLANTA 42 54 41 56 47 / 30 5 0 10 70 BLAIRSVILLE 40 51 36 53 43 / 50 10 0 10 70 CARTERSVILLE 42 54 38 58 43 / 40 0 0 10 70 COLUMBUS 48 65 40 64 50 / 20 0 0 10 60 GAINESVILLE 39 56 40 53 43 / 40 10 0 10 70 MACON 47 62 39 62 48 / 20 0 0 10 50 ROME 45 55 38 59 47 / 40 0 0 10 70 PEACHTREE CITY 42 57 37 59 45 / 20 0 0 10 70 VIDALIA 53 66 40 63 48 / 30 0 0 10 20 && .FFC WATCHES/WARNINGS/ADVISORIES... NONE. && 41
Hazardous weather outlook, Jan 22, 12:07 AM EST, 1 hour 10 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATE NATIONAL WEATHER SERVICE PEACHTREE CITY GA 1207 AM EST FRI JAN 22 2010 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-221100- BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA- CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA- CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL- FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE- GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON- JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON- MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY- MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH- PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON- SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS- TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN- WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES- WILKINSON- 1207 AM EST FRI JAN 22 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH AND CENTRAL GEORGIA. .DAY ONE...REST OF TONIGHT ISOLATED THUNDERSTORMS REMAIN POSSIBLE OVERNIGHT ACROSS NORTH AND CENTRAL GEORGIA. .SYNOPSIS... STRONG LOW PRESSURE AT THE SURFACE OVER KENTUCKY WILL CONTINUE TO MOVE EASTWARD AND DRAG A COLD FRONT ACROSS THE STATE OVERNIGHT. .PRIMARY HAZARDS... THE PRIMARY HAZARDS FROM ISOLATED THUNDERSTORMS WILL BE SMALL HAIL...GUSTY WINDS AND OCCASIONAL CLOUD TO GROUND LIGHTNING. THE STORMS ARE EXPECTED TO REMAIN UNDER SEVERE LIMITS FOR THE REST OF TONIGHT. .DISCUSSION... A STRONG UPPER DISTURBANCE MOVING ACROSS THE TENNESSEE VALLEY AND A COLD FRONT THAT WILL PUSH ACROSS THE STATE LATE TONIGHT WILL COMBINE TO KEEP A CHANCE OF SHOWERS AND THUNDERSTORMS IN THE FORECAST THROUGH TONIGHT. VERY WEAK INSTABILITY WILL HELP HOLD CONVECTION TO MAINLY SHOWERS... HOWEVER A FEW THUNDERSTORMS REMAIN POSSIBLE OVERNIGHT. THE GREATER THREAT OF THUNDERSTORM DEVELOPMENT WILL BE GENERALLY ALONG AND NORTH OF A CARROLLTON TO WASHINGTON LINE. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY THERE IS A CHANCE OF THUNDERSTORMS SUNDAY. OTHERWISE NO HAZARDOUS WEATHER IS EXPECTED. .SPOTTER INFORMATION STATEMENT... SPOTTERS ACTIVATION IS NOT REQUESTED AT THIS TIME.
In the hours before
Special weather statement, Jan 21, 8:49 PM EST, 4 hours 28 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PEACHTREE CITY GA 849 PM EST THU JAN 21 2010 GAZ033-043-044-053-220230- 849 PM EST THU JAN 21 2010 ...SIGNIFICANT WEATHER ALERT FOR PEA SIZED HAIL AND 45 MPH WINDS IN COWETA...DOUGLAS AND FULTON COUNTIES UNTIL 930 PM EST... AT 842 PM EST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM OVER HANNAH...MOVING NORTHEAST AT 40 MPH. THIS STORM HAS THE POTENTIAL TO PRODUCE PEA SIZED HAIL AND WIND GUSTS TO 45 MPH AS IT MOVES ACROSS COWETA...DOUGLAS AND FULTON COUNTIES THROUGH 930 PM EST. SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE HANNAH...FAIRPLAY...CHATTAHOOCHEE HILL COUNTRY... DOUGLASVILLE...CHAPEL HILL...CAMPBELLTON...SWEETWATER CREEK STATE PARK...SANDTOWN...COLLEGE PARK... AND EAST POINT. BRIEF HEAVY DOWNPOURS WILL CAUSE PONDING OF WATER ON ROADWAYS.
Local storm report, Jan 21, 9:05 PM EST, 4 hours 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
905 PM EST THU JAN 21 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0815 PM HAIL ROOPVILLE 33.46N 85.13W
01/21/2010 E0.75 INCH CARROLL GA EMERGENCY MNGR
DIME SIZE HAIL WAS ALSO REPORTED IN THE BOWDEN AREA ALONG
WITH 40 MPH WINDS.
&&
SLSpecial weather statement, Jan 21, 9:39 PM EST, 3 hours 38 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PEACHTREE CITY GA 939 PM EST THU JAN 21 2010 GAZ034-044>046-055-220315- 939 PM EST THU JAN 21 2010 ...SIGNIFICANT WEATHER ALERT FOR PEA SIZED HAIL AND 40 MPH WINDS IN CLAYTON...ROCKDALE...DEKALB...GWINNETT AND FULTON COUNTIES UNTIL 1015 PM EST... AT 934 PM EST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM OVER GRESHAM PARK...MOVING EAST AT 40 MPH. THIS STORM HAS THE POTENTIAL TO PRODUCE PEA SIZED HAIL AND WIND GUSTS TO 40 MPH AS IT MOVES ACROSS CLAYTON...ROCKDALE...DEKALB... GWINNETT AND FULTON COUNTIES THROUGH 1015 PM EST. SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE CEDAR GROVE...KIRKWOOD...EAST LAKE... GRESHAM PARK...DRUID HILLS...SANDTOWN...HAPEVILLE...EAST POINT... ELLENWOOD...LAKE CITY...CONLEY AND HARTSFIELD-JACKSON AIRPORT. BRIEF HEAVY DOWNPOURS WILL CAUSE PONDING OF WATER ON ROADWAYS.
Local storm report, Jan 21, 9:53 PM EST, 3 hours 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
953 PM EST THU JAN 21 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0945 PM HAIL LITHONIA 33.71N 84.11W
01/21/2010 E0.50 INCH DEKALB GA PUBLIC
&&
20Special weather statement, Jan 21, 10:03 PM EST, 3 hours 14 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PEACHTREE CITY GA 1003 PM EST THU JAN 21 2010 GAZ047-220345- 1003 PM EST THU JAN 21 2010 ...SIGNIFICANT WEATHER ALERT FOR DIME SIZED HAIL AND 45 MPH WINDS IN WALTON COUNTY UNTIL 1045 PM EST... AT 956 PM EST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED STRONG THUNDERSTORMS FROM AROUND LOGANVILLE THROUGH SOUTHWEST OF LOGANVILLE...MOVING EAST AT 40 MPH. THESE STORMS HAVE THE POTENTIAL TO PRODUCE DIME SIZED HAIL...FREQUENT CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 45 MPH AS THEY MOVE ACROSS WALTON COUNTY THROUGH 1045 PM EST. SOME LOCATIONS IN THE PATH OF THESE STORMS INCLUDE LOGANVILLE...WINDSOR...BOLD SPRINGS... BETWEEN...NICHOLASVILLE...WALNUT GROVE...JERSEY...YOUTH...CAMPTON... GRATIS...MONROE...PANNELL...MOUNT VERNON AND GOOD HOPE. BRIEF HEAVY DOWNPOURS WILL CAUSE PONDING OF WATER ON ROADWAYS. SIGNIFICANT WEATHER ALERTS ARE ISSUED FOR WINDS UP TO 50 MPH...HAIL LESS THAN THE SIZE OF QUARTERS...OR SIGNIFICANT CLOUD-TO-GROUND LIGHTNING.
Local storm report, Jan 21, 10:18 PM EST, 2 hours 59 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1018 PM EST THU JAN 21 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1010 PM HAIL YOUTH 33.79N 83.86W
01/21/2010 E1.00 INCH WALTON GA PUBLIC
&&
20The office that day
Everything else NWS Atlanta, GA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jan 21, 8:01 PM EST | Tornado Warning | FFC | Carroll | 44 min |
| Jan 21, 10:16 PM EST | Severe Thunderstorm Warning | FFC | Oconee, Walton | 44 min |
| Jan 22, 11:29 AM EST | River Flood Warning | FFC | Montgomery, Treutlen, Wheeler | 72 hr |
Nearby
River Flood Warnings in Georgia, 2010Every river flood warning in 2010
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.